# SDR YENA2024090301199

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 60,422 hours, 21,534 cycles
- Engine: Iae V2527A5
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Turbine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#128, MCO-EWR. STRONG ACRIT/METALLIC SMELL NOTED WHILE DESCENDING THROUGH 17,000 FT. PLEASE SEE ATTACHED FORM MX-270; FOLLOW INFO NOTICED 2017-T15K AND BY TSM 05-50-00-810-813-A. FOUND ENG #1 BEING THE SOURCE OF THE SMELL. INSPECTED ENG #1 AND FOUND OIL ON THE INLET CONE IAW TSM 71-00-00-810-801A. REMOVED AND REPLACED LP TURBINE SHAFT BLIND SEAL ON ENG #1 IAW AMM 72-38-11. NO LEAKS NOTED. DECONTAMINATION ACCOMPLISHED IAW AMM 36-10-00615-803. W/ ENG #1 AND #2 BLEED. NO ODOR NOTED IAW AMM 71-00-00.'
